# SDR FDEA202106141539

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005188A
- Condition: Delaminated
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND INDICATION FOUND ON #7 SLAT T/E WEDGE LOWER I/B SIDE ORDERED AND RECEIVED #7 SLAT IAW B757 IPC 27-81-02-04A ITEM 010
